# SDR SIMA201102501

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 17,822 hours, 12,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4674 THE FLIGHT ATTENDENT NOTICED DURING THE PRE-FLIGHT INSPECTION THE EMERGENCY LIGHTS WERE NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET AND PERFORMED OPERATIONAL CHECK IAW CRJ AMM 33-51-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
